# SDR CALA2022010700056

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR35 STR 30 HOLES #2 HAS CRACK INDACTIONS AT THE 5:00, 6:00, AND 11:00 POSITIONS CONTACT ENGINEERING FOR REPAIR INSTRUCTION BEFORE NEXT FLIGHT. FOR A REFERENCE FOR #2 HOLE. FINIAL HOLE SIZE .250". ACCOMPLISH OF THE REVISION OF ECRA 5331-02825 ON OR BEFORE 38,684 TOTAL AIR WHICHEVER COMES FIRST. PERFORM REPEAT INSPECTIONS AT INTERVALS N INITIAL INSPECTION AT LH FR35 STR30 HOLE #2 PER PART 2 ITEM 2 CRAFT FLIGHT CYCLES OR 82,251 TOTAL AIRCRAFT FLIGHT HOURS, OT TO EXCEED 7,400 AIRCRAFT FLIGHT CYCLES OR 14,800 AIRCRAFT PERFORMED HOLE OVERSIZING AND STIFFING REPAIR IAW ECRA 5331-0282 UPDATING LIMITS. 5 AND HAECO LCQ REO-L23497 REV IR IS INCLUDED AS APPENDIX A ADD EMP:V061616 DIP 53-DIP . OK TO CARRY PER ECRA 5331-02825, ACP INT INSP @ LH FR 35 STR 30 TOMC-APPROVAL FROM SC1ELBYC COMMENT HOLE 2 PER PART 2 ITEM 2 OF THE LATEST REV OF ECRA 5331-02825 ON OF BEFORE 38684 TOTAL A/C F/C''S OR 85251 TOTAL F/H''S WHICHEVER OCCURS FIRST. REPEAT INSP REQ AT INTERVALS NOT TO EXCEED 7400 F/C''S OR 14800 F/H''S WHICHEVER OCCURS FIRST THEREAFTER. TOMC APPROVED  : QC REVIEWED. RECORDS UPDATE TOMC APPROVED  : QC REVIEWED. INIT: 38,684 TAFC OR 85,251 TAFC INIT WILL AUTO ITO TO RIR -4318 RIR: 14,800 FC OR 7400 FC THEREAFTER...SN
